# SDR HEEA080565

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: 412001300105
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX BELLCRANK HAS WORN BEARINGS. REPAIRED.
